U.S. doctors online nowAsk doctors free
Guaynabo, PR
A 40-year-old female asked:

i have throbbings such as quivers that last for some seconds in different muscles also i can see it with eyes when flesh starts to quiver for seconds.?

2 doctor answers2 doctors weighed in
Dr. Otto Placik
Plastic Surgery 34 years experience
Quivering muscles: We need more information to determine what is exactly going on here. If it occurs after exercise, then it is quite normal. If not it could be a sign of several other conditions associated with endocrine imbalance or dysfuntion, electrolyte abnormalities, neurologic disorders, etc see your primary care physcian for an evaluation.
Dr. Jay Bradley
LASIK Surgery 18 years experience
Muscle twitching: Muscle twitching is very common and can be related to dehydration, electrolyte imbalances, medications, and other problems. Try increasing water intake and starting a daily multivitamin. If no improvment, see a regular doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 37-year-old member asked:

If a baby has low muscle tone, will they be able to stand and walk eventually?

1 doctor answer1 doctor weighed in
Dr. Kevin Windisch
Pediatrics 25 years experience
Maybe: Low muscle tone in a newborn can be cused by hundreds of things, some of which are permenant and some of which are temporary.
A 34-year-old member asked:

Is it common for men to have significant breast tissue?

1 doctor answer3 doctors weighed in
Dr. Andrew Turrisi
Radiation Oncology 47 years experience
Men have: Breast buds and pre-cursors that will respond to estrogenic stimulus: gynecomastia, and there are 0.1-1% of breast cancer occurs in males.
A 41-year-old member asked:

Will nasonex (mometasone) help remove my "allergic shiners" (circles under eyes)?

2 doctor answers9 doctors weighed in
Dr. Andrew Murphy
Allergy and Immunology 29 years experience
Possibly: Allergic shiners are the result of passive congestion of a venous plexus because of nasal congestion. Allergic shiners, while typical in allergy, are not always caused by allergy. If one is allergic then use of nasal steroid spray may be helpful to reduce them.
Topsfield, MA
A 36-year-old female asked:

What causes a hemmorage in the eye following a retnial detatchment surgery.?

2 doctor answers2 doctors weighed in
Dr. Richard Bensinger
Ophthalmology 52 years experience
Vascular leaks: The retina is very thin, very fragile but richly endowed with blood vessels and it sits on another carpet of blood vessels. Re-attachment surgery has to restructure a detached retina in the presence of all of this vascular richness and fragility and sometimes smaller vessels can leak or even vessels at the site of entry into the eye. This will clear usually with time.
A member asked:

Our son had a bad headach forseveral days then he got grayish black spots in his eyes.The headaches are gone but his eyes are still discolored?

1 doctor answer1 doctor weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Spots on the outside: Spots on the outside of the eyes (where other people can see them), can be inflammation in the conjunctiva or in the eye lids. It can be the eyes reacting to bacteria or viruses (as in pink-eye), to pollen or rubbing (as in allergies), to some medications, to excessive crying, etc... A pediatrician or other primary care doctor can check, and refer to an eye doctor if needed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 26, 2013

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.